# SDR 2001UALA00103

- Difficulty date: February 9, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N7280U
- Make and model: Boeing 727222
- Aircraft serial: 21558
- Aircraft time: 64,847 hours, 37,008 cycles
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Iced
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AIRCRAFT EXPERIENCED SMOKE IN THE COCKPIT.  THE AIRCRAFT RETURNED TO DSM.  *S/D*  THE PACK TEMPERATURE BECAME VERY HIGH.  FOUND RAM AIR INLETS PACKED WITH ICE.  CLEANED ICE FROM INLETS AND ACCOMPLISHED A HIGH POWER RUN.  OPERATION CHECK NORMAL.
